UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6133

タイトル: The conjugacy classes of Chevalley groups of type $(F_4)$ over finite fields of characteristic $p\ne 2$
著者: Shoji, Toshiaki
Iwahori, N.
発行日: 1974年3月30日
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.21(1974), No.1, Page 1-17
抄録: Conjugacy classes of Chevalley groups of type $(F_4)$ over finite fields have been determined by K. Shinoda [5] in the case $p=2$. In this paper we deal with the remaining case $p\ne 2$. For the conjugacy classes of p-elements, the methods used in [5] are effective in our case, but for the case of p'-elements, calculations become more complicated and the ideas in this case are due to K. Mizuno [4].
URI: http://hdl.handle.net/2261/6133
ISSN: 00408980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs210101.pdf698.82 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください